# SDR ASAA2018033124090

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 10,865 hours, 3,669 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  EXPIERIENCED DUAL FMC FAILURE.  FMC PROMPT ON CDU APPEARED,  THEN DISAPPEARED.  UNABLE TO ALIGN IRS.  ACFT GROUNDED.  UNABLE TO DUPLICATE DEFECT,  RETURNED FMC SWITCH TO NORMAL POSITION AND BOTH SYSTEMS OPERATED NORMALLY. FMC BITE IAW FIM 34-61 TASK 801.  SHOWED NO FAULTS LOGGED ON EITHER FMC. PERFORMED FMCS OPERATIONAL TEST FOR LEFT AND RIGHT IAW AMM 34-61-00-710-801,  ALL TESTS PASSED.
